WROI News

Doctor talks about dangers of Benadryl challenge

You may have heard about the Tide pod challenge and the cinnamon challenge. Now some kids and teenagers are trying the Benadryl challenge.

 

A Hoosier doctor says drinking too much Benadryl is dangerous and wants parents and their children to know about the effects.  Dr. Blake Froberg, a physician at Riley Children's Health, and director of the Indiana Poison Center at IU Health.

 

 

Froberg said that taking just above a normal dose can, at least, make someone sleepy.

 

 

Froberg said at least one person has died.

 

He said he doesn't know of anyone in Indiana who has been put in the hospital because of the challenge.

 

Froberg said thye Indiana Poison Center is a good resource if anyone does take the challenge.

He said anytime a parent or someone is worried that somebody has gotten into too much Bendaryl or really any substance, you can call the Indiana Poison Center right away.

Community News

Obituaries